# SDR HALA2021060800086

- Difficulty date: June 7, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 7,701 hours, 1,690 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - WHILE ACCOMPLISHING TSI #1 002142 GROUND SCANNING SHOWS FAULT 261000 WRG: CAN BUS B/SMK DET FWD LDCC (4WH). REMOVED AND REPLACED SMOKE DET 4WH PER AMM 26-16-15. OPS CHECK GOOD. NO FAULTS NOTED. OK FOR SERVICE.
